# SDR SWIA2020031049246

- Difficulty date: March 3, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 601R4017025
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT SURROUND PANEL 232EZ LOWER BRACKET IS BROKEN WHERE MARKED.  (C CHECK) RO 3/7/2020    REMOVED AND REPLACED AFT LOWER BRACKET COMMON TO SERVICE DOOR SURROUND PANEL 232EZ AND FS349 FRAME, PN 601R40170-25 PO 7632-00009/155, REFERENCE CRJ200 SRM.
